# SDR A6WA201040163

- Difficulty date: February 17, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 22,860 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLE ON PILOT SEAT TRACK INBD TRACK COMPLIED WITH REPAIR OF DOUBLE DRILLED HOLE ON PILOT INBD SEAT TRACK IAW DWG CAS-CRJ-534702.
